# SDR YENA2025122901275

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 9,141 hours, 1,372 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: 4279204
- Part serial: 150453
- Condition: Failed
- Location: Windshield Wiper
- Part time: 9,141 hours, 1,372 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 424, LAX-JFK. (ETOPS) CAPTAIN`S WINDSHIELD WIPER INOPERATIVE.   REMOVED AND REPLACED THE CAPTAIN`S WINDSHIELD WIPER MOTOR CONVERTER IAW AMM 30-45-51. ALL OPS CHECKS OK. A/C OK TO CONT SVC.
